# SDR F3LA99026

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 2612 · Fire Detection
- Part: Fire Module
- Part number: 6937307112
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF, FLIGHT CREW REPORTED NR 2 ENGINE FIRE WARNING LIGHT AND BELL CAME ON INTERMITTENTLY DURING CLIMB-OUT.  AIRCRAFT RETURNED TO LAS VEGAS WITHOUT INCIDENT.  MAINTENANCE REPLACED FIRE CONTROL MODULE AND CHECKED OK.  (M)
